MAUDE Adverse Event Report: ARTHREX, INC. DW REMOTE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW REMOTE; ARTHROSCOPE AND ACCESSORIES
Model Number DW REMOTE
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 02/06/2024, it was reported by a facility representative via sems-06478064 that an ar-6482 dualwave remotes wires were showing at the top.This was discovered during a procedure where they put a coban over it and kept it away from liquids.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device has not yet been evaluated.The root cause of the event could not be determined from the information available and without device evaluation.When the device evaluation becomes available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint was confirmed.One unpackaged ar-6482 serial number: 656325 was received.Upon visual investigation, it was noted that the cable was frayed at the base where it connects to the remote.Functional testing could not be performed due to damage to the device.A most likely cause can be attributed to misuse/mishandling due to damage to the device.Refer to investigation photos.

Brand Name
DW REMOTE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18771333
Report Number1220246-2024-01103
Device Sequence Number4499739
Product Code HRX
UDI-Device Identifier00888867039421
UDI-Public00888867039421
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW REMOTE
Device Catalogue NumberAR-6482
Device Lot Number14980164
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown